Graphs from Projective Planes.

T.D. Parsons

Aequationes mathematicae (1976)

  • Volume: 14, page 167-190
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Parsons, T.D.. "Graphs from Projective Planes.." Aequationes mathematicae 14 (1976): 167-190. <>.

author = {Parsons, T.D.},
journal = {Aequationes mathematicae},
pages = {167-190},
title = {Graphs from Projective Planes.},
url = {},
volume = {14},
year = {1976},

AU - Parsons, T.D.
TI - Graphs from Projective Planes.
JO - Aequationes mathematicae
PY - 1976
VL - 14
SP - 167
EP - 190
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.